# SDR AALA20140617013

- Difficulty date: June 17, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591015933
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT DOOR PAN IS CRACKED AT NR 12 STOP PAD.  REPAIRED WITH AN INTERNAL DOUBLER IAW SRM 52-05-00-001 FIGURE 51 SHEET 3.
